MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. ENDOSKELETON¿ TT INTERBODY SYSTEM; DRIVER, PROSTHESIS

MEDTRONIC SOFAMOR DANEK USA, INC. ENDOSKELETON¿ TT INTERBODY SYSTEM; DRIVER, PROSTHESIS
Model Number 4200-1035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis was lumbar stenosis.It was reported that, the tt inserter was used to place the cage.Then it was used to reattach to back cage out.In the process the inner shaft¿s threaded tip was damaged.Levels treated were l5-s1.Procedure or technique performed was posterior lumbar interbody fusion/transforaminal lumbar interbody fusion.There were no patient symptoms reported.No further complications reported regarding the event.Additional information received.Piece of thread from inserter tip was sheared off.
 
Additional Manufacturer Narrative
H3: product analysis of part # 4200-1035, lot # y161228 visual and optical inspection confirmed the threads of the straight inserter have been damaged/broken.The damage appears to be from from overload during the removal process of one of the cages.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON¿ TT INTERBODY SYSTEM
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24557458
Report Number3003120897-2026-00393
Device Sequence Number21066027
Product Code HWR
UDI-Device Identifier00191375030195
UDI-Public(01)00191375030195(11)161201(10)Y161228
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1035
Device Catalogue Number4200-1035
Device Lot NumberY161228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight104 KG